# SDR SWIA202503061226

- Difficulty date: December 26, 2024
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SCRATCHES AND PROTECTIVE COATING MISSING AT RBL9 FLOOR BEAM TOP CAP BETWEEN FS1022-FS1037 (MARKED)      (C-CHECK RO 3/5/2025)    REPAIRED FLOOR BEAM SECTION AT RBL 9.0 BETWEEN F/S 1022 TO F/S 1037 IAW CRJ 700 SRM 53-00-41-201-001-A01 AND COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
